Back to Ask the Diabetes Team Ask the Diabetes Team

From Philpot, Kentucky, USA:

I have been told that salt and caffeine intake can effect the Lantus my husband is taking. Is this true? If so, how?


Although these may have minor effects, they do not have major effects on the potency or time course of the Lantus. Salt and caffeine should be used in moderation. I would not ascribe major changes in insulin action to the intake of salt and caffeine.


Original posting 6 Mar 2005
Posted to Insulin Analogs


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.